# SDR SWIA200819251

- Difficulty date: February 24, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N807SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15082
- Aircraft time: 3,778 hours, 2,159 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Condition: Leaking
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLT 3785 - NR 2 EDP HYD CAUTION MESSAGE IN FLIGHT.  QUANTITY AND PRESSURE AT ZERO.  REPLACED RIGHT ENGINE DRIVEN HYDRAULIC PUMP IAW AMM 29-11-01.  OPS AND LEAK CHECK GOOD, P/N: 66190-05, S/N OFF: K0608.
